Tubulointerstitial nephritis (TIN) refers to a group of heterogeneous diseases affecting the interstitial compartment of the kidney. It might be primary or can develop secondary to many urinary systemic diseases. Primary TIN develops mainly following drug usage, exposure to toxins, and also infections and humoral and cell-mediated immune reactions. In some patients, signs of systemic inflammatory reactions can be the first presenting symptoms. Histopathological evaluation reveals mononuclear cells and lymphocytes in the interstitium and tubuli. Acute and chronic TIN can resolve after elimination of the culprit destructive factors, as drugs, toxins and immune reaction. Combination of tubulointerstitial inflammation and uveitis is termed as tubulointerstitial nephritis-uveitis (TINU) syndrome. Uveitis might occur before, after, and also concomitantly with TIN. Herein, two adolescent cases of TIN and TINU, seemingly developed secondary to paracetamol and codeine phosphate use, are presented.